my mother in law went in for hernia surgury the week before christmas.
She seemed to do fine. By the weekend of New Years she was sick and could not hold anything on her stomach. Daughter took her to the doctor and said that she had a virus she would be fine. By Tuesday Jan. 2, she was still sick and took her back to the doctor and they ran some test. The next day the doctor called and ask to bring here back in for further testing. They did a ct scan and showed lots of scar tissue. They did surgery that night 9:30-1:am is when she came out and was put in ICU.
The removed scar tissue while removing this the doctor perforated her small intestines and had to cut out 12 inches of the while doing that they perforated her bladder. And had to call in a urologist to repair that. Ok after being in ICU for a week they moved her to a room. They had to give her 2 units of blood and platelets because her blood was not clotting. Seemed to be getting better. But then the bile from her stomach was draining into her bladder. By doing another Ct Scan another doctor decided that surgery was necessary again. (This is a 75 year old women) Ok they did this same surgery again and had to repair more on the bladder. Finally she is able to eat solid foods and walking around the halls.
Thought she was going to be able to come home this week. Now on Monday she was running fever so they decided to do another CT Scan.
Yesterday they founf out that she has a small blood clot and a abscess quadricep on the right side.
The doctors are claming that the blood clot could have been ther before (however two -three weeks ago they were giving her platelets because her blood was not clotting) As I write this they are waiting to take her down to surgery again because of the abscess.
I'm totally confused on what is going on. Seems to me like the doctors may not know either. Does anyone have any suggestions?
I'm sorry this is so long
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?